# SDR R61A20090094

- Difficulty date: December 14, 2009
- Submitted: December 15, 2009
- Operation: Air carrier
- Aircraft: N165HQ
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000291
- Aircraft time: 744 hours, 317 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Door
- Condition: Out Of Position
- Location: Emergency Exit
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

CREW REPORTED AN OVERWING EXIT OPEN LIGHT ON EICAS, RETURNED TO FIELD AT DEN AND LANDED WITHOUT INCIDENT, EMERGENCY WASN'T DECLARED.  MAINTENANCE WAS DISPATCHED TO THE AIRCRAFT TO TROUBLESHOOT.  MAINTENANCE FOUND THAT ONE OF THE OVERWING EXIT DOOR WAS PARTIALLY OUT OF THE UPPER AFT ROLLER, MAINTENANCE RE-INSTALLED THE DOOR, VISUALLY VERIFIED DOOR WAS ENGAGED, AND PRESSURIZED THE A/C TO 8.0 NO LEAKS NOTED.  A/C WAS THEN RETURNED BACK INTO SERVICE.
